EconPapers    
Economics at your fingertips  
 

Bifurcation and Nodal Solutions for the Half‐Linear Problems with Nonasymptotic Nonlinearity at 0 and ∞

Wenguo Shen

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: We study the existence of nodal solutions for the following problem: −x″ = αx+ + βx− + ra(t)f(x), 0 0 for s ≠ 0, and f0, f∞ ∉ (0, ∞), where f0 = lim|s|→0f(s)/s and f∞ = lim|s|→+∞f(s)/s. We use bifurcation techniques to prove our main results.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/2386287

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:2386287

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:2386287